

Special Event Advisory Committee Meeting Agenda

Date: Wednesday, November 16, 2016 Place: Park City Library – Community Room, third floor Time: 12:00 p.m. to 2:00 p.m. In attendance: Absent: Electronic Participation: Sarah Klingenstein Meeting Facilitator: Jason Glidden Meeting Minutes: Tommy Youngblood Next Meeting: Thursday, December 21, 2016 – confirm quorum

Meeting Called To Order (estimated time – 12:00 p.m.)

Approval of Minutes from October 11, 2016 Meeting

Public Comment: (Any items not included on agenda).

Topic #1: City Council Recap from 9/22 (12:10 p.m.)

Purpose: Review and discuss summary of City Council meeting from 11/3. **Product:** Review outcomes from City Council meeting on Thursday, November 3. **Person:** Jason Glidden & Jenny Diersen **Notes:**

Topic #1A: Prioritization & Threshold Next Steps (12:15 p.m.) Purpose: Discuss changes and use for the Event Prioritization Sheet

Product: Better understanding of use of Event Prioritization Sheet. Allocated Time: 15minutes Person: Jenny Diersen Notes:

Topic #1B: DRAFT SEAC Structure, Policies & Vacancies (12:30 p.m.)

Purpose: Review SEAC Policies and receive comments and edits from SEAC.
Product: SEAC Policies & Co-Chairs will be voted on at the December 21 meeting. New members will begin at the December 21 meeting.
Allocated Time: 15 minutes
Person: Jenny Diersen
Notes:

Topic #2: Event Debrief (12:45 p.m.)

Purpose: Discuss event debrief for events with regards to challenges and successes for the 2016 year. **Product:** Committee discussion and feedback

Allocated Time: 80 minutes

Notes: Major events to be discussed are listed below. Please refer to calendar attachment and advise if you have comments about other events or activities.

2A: PSSM End of Season Review (12:45 p.m.)

Purpose: Discuss event debrief for event with regards to challenges and successes of the event.

Person: Jenny Diersen & Jason Glidden

Allocated Time: 15 minutes

Questions for Committee:

What do you think is working /What do you like and why?

What isn't working, where and how can the event improve, What don't you like and why? What feedback have you heard either from community members or from organizations? How many people are

giving you this feedback and how are the comments coming to you or being solicited?

Notes: Minutes from 4/12 and 7/12. Item will be opened for public comment.

2B: Triple Crown (1:00 p.m.)

Purpose: Discuss event debrief for event with regards to challenges and successes of the event.
Person: Jason Glidden
Allocated Time: 15 minutes
Questions for Committee:
What do you think is working /What do you like and why?
What isn't working, where and how can the event improve, What don't you like and why?
What feedback have you heard either from community members or from organizations? How many people are

giving you this feedback and how are the comments coming to you or being solicited?

Notes: Item will be opened for public comment.

2C: Autumn Aloft (1:15 p.m.)

Purpose: Discuss event debrief for event with regards to challenges and successes of the event. **Person:** Jenny Diersen

Allocated Time: 15 minutes

Questions for Committee:

What do you think is working /What do you like and why?

What isn't working, where and how can the event improve, What don't you like and why?

What feedback have you heard either from community members or from organizations? How many people are giving you this feedback and how are the comments coming to you or being solicited?

Notes: Item will be opened for public comment.

2D: Shot Ski (1:30 p.m.)

Purpose: Discuss event debrief for event with regards to challenges and successes of the event.

Person: Tommy Youngblood

Allocated Time: 10 minutes

Questions for Committee:

What do you think is working /What do you like and why?

What isn't working, where and how can the event improve, What don't you like and why?

What feedback have you heard either from community members or from organizations? How many people are giving you this feedback and how are the comments coming to you or being solicited?

Notes: Item will be opened for public comment.

2E: Halloween on Main (1:40 p.m.)

Purpose: Discuss event debrief for event with regards to challenges and successes of the event.

Person: Jenny Diersen

Allocated Time: 10 minutes

Ouestions for Committee:

What do you think is working /What do you like and why?

What isn't working, where and how can the event improve, What don't you like and why?

What feedback have you heard either from community members or from organizations? How many people are giving you this feedback and how are the comments coming to you or being solicited? Notes: Item will be opened for public comment.

Topic #3: Recap Recommendations

Purpose: Summarize recommendations made during the meeting. **Person:** Jenny Diersen Allocated Time: 5 minutes Notes:

Meeting Adjourned (estimated time 1:55 p.m.)

Upcoming Meetings / Reminders

Next meeting is scheduled on Wednesday, December 21 at noon. • *January meeting may be cancelled/changed due to proximity of meeting to the start of Sundance Film Festival.

*Please view attached SEAC meeting schedule.

Upcoming Projects: Fee Reduction Changes & Calendar Coordination